Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 81, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 11, 2018, 7:25 PM CDT for Effingham County, Jasper County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2018, 7:25 PM CDT (00:25 UTC)
- Expired
- Jun 11, 2018, 8:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Effingham County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 90 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:37 PM CDT | HAIL 1 | Dieterich, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 431 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
792
WUUS53 KILX 120025
SVRILX
ILC049-079-120115-
/O.NEW.KILX.SV.W.0081.180612T0025Z-180612T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
725 PM CDT MON JUN 11 2018
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Jasper County in southeastern Illinois...
Southeastern Effingham County in south central Illinois...
* Until 815 PM CDT
* At 725 PM CDT, a severe thunderstorm was located over Dieterich, or
9 miles southeast of Effingham, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Newton, Dieterich, Ste. Marie, Willow Hill, Wheeler, Hidalgo,
Bogota, West Liberty, Hunt City, Yale, Rose Hill, Newton Lake, Sam
Parr State Park, Gila, Elliotstown and Latona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3887 8837 3891 8836 3891 8840 3907 8850
3917 8831 3917 8804 3886 8794 3885 8795
3885 8835
TIME...MOT...LOC 0025Z 323DEG 21KT 3907 8839
HAIL...1.00IN
WIND...60MPH
$$
252 follow-up statements
089
WWUS53 KILX 120053
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
753 PM CDT MON JUN 11 2018
ILC049-079-120115-
/O.CON.KILX.SV.W.0081.000000T0000Z-180612T0115Z/
Jasper-Effingham-
753 PM CDT MON JUN 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN JASPER AND SOUTHEASTERN EFFINGHAM COUNTIES...
At 752 PM CDT, a severe thunderstorm was located near Bogota, or 10
miles southwest of Newton, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Newton, Ste. Marie, Willow Hill, Wheeler, West Liberty, Bogota,
Newton Lake, Sam Parr State Park and Latona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3887 8837 3891 8836 3891 8840 3897 8844
3906 8830 3905 8806 3886 8794 3885 8795
3885 8835
TIME...MOT...LOC 0052Z 327DEG 29KT 3892 8833
HAIL...1.00IN
WIND...60MPH
$$
25148
WWUS53 KILX 120105
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
805 PM CDT MON JUN 11 2018
ILC049-079-120115-
/O.EXP.KILX.SV.W.0081.000000T0000Z-180612T0115Z/
Jasper-Effingham-
805 PM CDT MON JUN 11 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JASPER AND
SOUTHEASTERN EFFINGHAM COUNTIES WILL EXPIRE AT 815 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
LAT...LON 3887 8837 3891 8836 3891 8840 3897 8844
3906 8830 3905 8806 3886 8794 3885 8795
3885 8835
TIME...MOT...LOC 0105Z 323DEG 21KT 3886 8827
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:18 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 11, 7:18 PM CDT, 7 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 718 PM CDT Mon Jun 11 2018 .SHORT TERM...(This evening through Tuesday) ISSUED AT 250 PM CDT Mon Jun 11 2018 Frontal boundary extends across southwestern counties this afternoon with partly cloudy skies and temperatures in the 80s southwest of the boundary and mostly cloudy conditions and temps mostly in the 70s northeast of the front. Instability is limited to the boundary and southwest. Chances of precip should be limited north of the front until later this evening when weak wave approaches after the main mid-level ridge axis gets east of the area. Wave should induce a more southerly component to low level flow and should allow moist/unstable air to overide cool air and produce storms. Models are quite diverse regarding coverage and intensity tonight and Tuesday. NAM Nest is most rubust with areas of several inches forecast in some areas that received 3+ inches from last night. Given precip water values (near 90 percentile for mid-June) can not discount this entirely. With at least some potential will be going with a small flash flood watch for areas impacted yesterday that are close to the boundary. .LONG TERM...(Tuesday night through Monday) ISSUED AT 250 PM CDT Mon Jun 11 2018 Cold front should push through forecast area Tuesday with slightly drier air and a lull in precip chances. Late in the week heights build as flow becomes more meridonal and trough digs along the west coast. Storm track should push north of the area with only isolated storms expected within the ridge by the weekend. Abundant sunshine and 850 mb temps around 20C will support temps into the 90s for the weekend with apparent temperatures topping 100. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 710 PM CDT Mon Jun 11 2018 A warm frontal boundary extending across the far southern portion of our central Illinois forecast area will remain the focus for periodic showers and storms over the next 24 hours. The primary periods for storms look to be earlier this evening, and again between 09z and 15z as a storm complex progresses out of Missouri across our southern counties. SPI will have the better chances of storms during both of those periods of the 00z TAF, with DEC and PIA also possibly seeing some storms as well. Kept BMI and CMI dry for now. The northern terminal sites may be dealing with MVFR/IFR clouds and vis overnight as they remain in a saturated air mass north of the warm front, especially later tonight into early Tues morning. Winds will prevail from the east this evening, then become variable under the weak surface pressure gradient. A trend in wind directions toward the southwest is projected for tomorrow. Wind speeds look to remain less than 10kt in general. && .ILX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday afternoon for ILZ047-049>052- 054-056-061-062-066>068-071>073. && SHORT TERM...Barker LONG TERM...Barker AVIATION...Shimon
Hazardous weather outlook, Jun 11, 3:44 PM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 344 PM CDT Mon Jun 11 2018 ILZ027>031-036>038-040>043-048-121100- De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard-Peoria- Schuyler-Stark-Tazewell-Woodford- 344 PM CDT Mon Jun 11 2018 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Isolated thunderstorms are possible today and tonight across parts of central Illinois. Severe storms are not expected, though an isolated thunderstorm could have gusty winds and small hail especially south of Peoria and Bloomington. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A few thunderstorms are still possible on Tuesday. The threat of severe storms is low, however an isolated thunderstorm could have gusty winds and small hail. There is a chance of thunderstorms again on Thursday and Thursday night. Isolated thunderstorms are again possible Saturday afternoon. Summerlike heat and humidity will return by the weekend, with afternoon heat indices peaking in the upper 90s to near 100 degrees from Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ044>046-053-055-057-063-121100- Champaign-Clark-Douglas-Edgar-Macon-Piatt-Vermilion- 344 PM CDT Mon Jun 11 2018 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... Isolated thunderstorms are possible today and tonight across parts of central Illinois. Severe storms are not expected, though an isolated thunderstorm could have gusty winds and small hail especially south of Peoria and Bloomington. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A few thunderstorms are still possible on Tuesday. The threat of severe storms is low, however an isolated thunderstorm could have gusty winds and small hail. There is a chance of thunderstorms again on Thursday and Thursday night. Isolated thunderstorms are again possible Saturday afternoon. Summerlike heat and humidity will return by the weekend, with afternoon heat indices peaking in the upper 90s to near 100 degrees from Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ047-049>052-054-056-061-062-066>068-071>073-121100- Cass-Christian-Clay-Coles-Crawford-Cumberland-Effingham-Jasper- Lawrence-Morgan-Moultrie-Richland-Sangamon-Scott-Shelby- 344 PM CDT Mon Jun 11 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...TONIGHT... Isolated thunderstorms are possible today and tonight across parts of central Illinois. Most areas have received several inches of rain in the last 24 to 36 hours, with isolated amounts from 4 to 6 inches. Any excessive rainfall over saturated ground would rapidly result in runoff, increasing the flash flood threat. Severe storms are not expected, though an isolated thunderstorm could have gusty winds and small hail especially south of Peoria and Bloomington. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A few thunderstorms are still possible on Tuesday. The threat of severe storms is low, however an isolated thunderstorm could have gusty winds and small hail. There is a chance of thunderstorms again on Thursday and Thursday night. Isolated thunderstorms are again possible Saturday afternoon. Summerlike heat and humidity will return by the weekend, with afternoon heat indices peaking in the upper 90s to near 100 degrees from Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. HJS
In the hours before
Local storm report, Jun 11, 4:12 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT MON JUN 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TORNADO 3 SW CHAMPAIGN 40.08N 88.32W
06/10/2018 CHAMPAIGN IL NWS STORM SURVEY
SURVEY DETERMINED AN EF0 TORNADO DEVELOPED NEAR COPPER
RIDGE ROAD, ON THE SOUTHWEST SIDE OF CHAMPAIGN. THE
TORNADO DAMAGED ROOFS, A SHED, FENCING AND TREES. IT
DISSIPATED AFTER 0.1 OF A MILE.
0219 PM TORNADO 4 SSW CHAMPAIGN 40.07N 88.30W
06/10/2018 CHAMPAIGN IL NWS STORM SURVEY
DAMAGE SURVEY INDICATED AN EF0 TORNADO WAS ON THE GROUND
FOR ABOUT 0.1 MILE ON THE SSW EDGE OF CHAMPAIGN. THE
TORNADO TOUCHED DOWN NEAR DUNCAN RD AND ROLLING ACRES DR
DAMAGING TREES.
&&
MILLERLocal storm report, Jun 11, 4:14 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
414 PM CDT MON JUN 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM TSTM WND GST DELAVAN 40.37N 89.54W
06/10/2018 M56.00 MPH TAZEWELL IL BROADCAST MEDIA
DELAYED REPORT.
0117 PM TSTM WND DMG 1 N DELAVAN 40.39N 89.54W
06/10/2018 TAZEWELL IL PUBLIC
REPORT OF PINE TREES SNAPPED.
0120 PM TSTM WND GST DELAVAN 40.37N 89.54W
06/10/2018 E60.00 MPH TAZEWELL IL PUBLIC
0120 PM TSTM WND DMG 2 SW BLOOMINGTON 40.46N 89.00W
06/10/2018 MCLEAN IL NWS EMPLOYEE
LARGE TREE LIMBS BLOWN DOWN.
0122 PM TSTM WND DMG 1 ESE BLOOMINGTON 40.47N 88.96W
06/10/2018 MCLEAN IL NWS EMPLOYEE
NUMEROUS LARGE TREE LIMBS DOWN. LARGE LIMB DAMAGED A CAR.
0147 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORT OF A TREE DOWN ON POWER LINES ON NORTH KIMBALL
STREET. TREE ALSO FELL ONTO A GARAGE CAUSING SIGNIFICANT
DAMAGE.
0151 PM TSTM WND DMG CLINTON 40.15N 88.96W
06/10/2018 DE WITT IL EMERGENCY MNGR
DAMAGE TO A SHED ROOF NEAR ADAMS AND PORTLAND. ALSO CABLE
WIRES DOWN ON ISABELLA. TIME ESTIMATED BY RADAR.
0200 PM TSTM WND DMG LE ROY 40.34N 88.76W
06/10/2018 MCLEAN IL EMERGENCY MNGR
REPORT OF A TREE BLOCKING THE ROADWAY IN EMPIRE TOWNSHIP.
0205 PM TSTM WND DMG MANSFIELD 40.21N 88.51W
06/10/2018 PIATT IL PUBLIC
NUMEROUS TREES REPORTED DOWN.
0207 PM TSTM WND DMG 4 NW FARMER CITY 40.29N 88.69W
06/10/2018 MCLEAN IL EMERGENCY MNGR
REPORT OF TREE LIMB DOWN ON OLD PRINCIPAL ROAD...HAS
SINCE BEEN REMOVED.
0207 PM TSTM WND DMG 1 W FARMER CITY 40.24N 88.66W
06/10/2018 DE WITT IL EMERGENCY MNGR
REPORT OF TREE DOWN ON POWER LINES AND A HOUSE.
0210 PM TSTM WND GST MAHOMET 40.19N 88.40W
06/10/2018 E60.00 MPH CHAMPAIGN IL EMERGENCY MNGR
0216 PM TORNADO 3 SW CHAMPAIGN 40.08N 88.32W
06/10/2018 CHAMPAIGN IL NWS STORM SURVEY
SURVEY DETERMINED AN EF0 TORNADO DEVELOPED NEAR COPPER
RIDGE ROAD, ON THE SOUTHWEST SIDE OF CHAMPAIGN. THE
TORNADO DAMAGED ROOFS, A SHED, FENCING AND TREES. IT
DISSIPATED AFTER 0.1 OF A MILE.
0219 PM TORNADO 4 SSW CHAMPAIGN 40.07N 88.30W
06/10/2018 CHAMPAIGN IL NWS STORM SURVEY
DAMAGE SURVEY INDICATED AN EF0 TORNADO WAS ON THE GROUND
FOR ABOUT 0.1 MILE ON THE SSW EDGE OF CHAMPAIGN. THE
TORNADO TOUCHED DOWN NEAR DUNCAN RD AND ROLLING ACRES DR
DAMAGING TREES.
0220 PM TSTM WND DMG THOMASBORO 40.24N 88.19W
06/10/2018 CHAMPAIGN IL TRAINED SPOTTER
LARGE TREE LIMBS BLOWN DOWN
0220 PM TSTM WND DMG SW CHAMPAIGN 40.11N 88.26W
06/10/2018 CHAMPAIGN IL BROADCAST MEDIA
POWER POLES AND LINES DOWN NORTH OF DUNCAN AND CURTIS
ROADS. TIME ESTIMATED BY RADAR.
0223 PM TSTM WND DMG 1 SE SAVOY 40.05N 88.24W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
13 POWER POLES BLOWN DOWN AT THE INTERSECTION OF COUNTY
ROAD 1200E AND 1100N. FROM COUNTY EMA.
0225 PM TSTM WND DMG 3 SW CHAMPAIGN 40.08N 88.32W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
REPORTS OF NUMEROUS TREES AND POWER LINES DOWNED. AS WELL
AS SOME DAMAGE TO HOUSES.
0230 PM TSTM WND DMG PHILO 40.00N 88.16W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
REPORT OF TREE DAMAGE AT JEFFERSON AND ADAMS.
0230 PM TSTM WND DMG PHILO 40.00N 88.16W
06/10/2018 CHAMPAIGN IL CO-OP OBSERVER
A 24INCH DIAMETER 40FOOT TALL TREE FELL ON 3 CARS.
0233 PM TSTM WND DMG 2 WNW PHILO 40.01N 88.20W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
REPORT OF POWER LINES DOWN, AS WELL AS DAMAGE TO CORN
CROPS. TIME ESTIMATED BY RADAR.
0233 PM TSTM WND DMG 3 ESE PHILO 39.98N 88.11W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
TREES REPORTED DOWN. AS WELL AS DAMAGE TO A GRAIN BIN AND
CROPS. TIME ESTIMATED BY RADAR.
0240 PM TSTM WND DMG 2 N VILLA GROVE 39.89N 88.16W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
REPORT OF NUMEROUS TREES WITH TOPS SHEARED OFF AT COUNTY
ROAD 100 AND 130.
0249 PM HAIL JAMAICA 39.98N 87.80W
06/10/2018 E0.88 INCH VERMILION IL EMERGENCY MNGR
0253 PM TSTM WND DMG GEORGETOWN 39.98N 87.64W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORT OF A TREE DOWN ON A HOUSE...MAJOR DAMAGE TO HOUSE.
TIME ESTIMATED BY RADAR.
0258 PM TSTM WND GST 2 N ARCOLA 39.71N 88.30W
06/10/2018 E60.00 MPH DOUGLAS IL TRAINED SPOTTER
0300 PM TSTM WND DMG 2 SW DANVILLE 40.12N 87.65W
06/10/2018 VERMILION IL EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND POWER POLES DOWNED FROM
SOUTHWEST OF DANVILLE TO GEORGETOWN.
0300 PM TSTM WND DMG 2 N GEORGETOWN 40.01N 87.64W
06/10/2018 VERMILION IL EMERGENCY MNGR
REPORTS OF POWER POLES AND LINES DOWN.
0305 PM TSTM WND DMG BROADLANDS 39.91N 88.00W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
LARGE TREE LIMBS...10 TO 12 INCHES IN DIAMETER...REPORTED
DOWNED AT 2ND AND 3RD STREETS.
0309 PM TSTM WND DMG TOLEDO 39.27N 88.24W
06/10/2018 CUMBERLAND IL TRAINED SPOTTER
LARGE TREE UPROOTED ON EAST JACKSON STREET.
0310 PM TSTM WND DMG 1 S HARRISTOWN 39.83N 89.06W
06/10/2018 MACON IL LAW ENFORCEMENT
POWER LINES BLOWN DOWN ON MERIDIAN STREET NORTH OF OLD
ROUTE 36. FROM COUNTY SHERIFF.
0323 PM TSTM WND GST DECATUR AIRPORT 39.83N 88.87W
06/10/2018 M53.00 MPH MACON IL ASOS
0327 PM TSTM WND DMG 9 SE PARIS 39.52N 87.57W
06/10/2018 EDGAR IL BROADCAST MEDIA
LARGE TREE LIMBS BLOWN DOWN
0337 PM TSTM WND DMG SIDNEY 40.02N 88.07W
06/10/2018 CHAMPAIGN IL EMERGENCY MNGR
THREE INCH DIAMETER BRANCHES THROUGHOUT CITY. GRAIN BIN
BLOWN DOWN AT 1876 COUNTY ROAD 700N. POWER LINE DOWN AND
TREE DAMAGE AT 1725 COUNTY ROAD 900N. FROM COUNTY
EMERGENCY MANAGER.
0442 PM HAIL BEARDSTOWN 40.01N 90.43W
06/10/2018 M1.75 INCH CASS IL BROADCAST MEDIA
PUBLIC REPORT OF GOLFBALL SIZED HAIL RELAYED THROUGH
BROADCAST MEDIA.
&&
MILLERSpecial weather statement, Jun 11, 5:57 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Lincoln IL
557 PM CDT MON JUN 11 2018
ILZ054-061-112345-
Moultrie-Shelby-
557 PM CDT MON JUN 11 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHELBY COUNTY UNTIL
645 PM CDT...
At 557 PM CDT, Doppler radar was tracking a strong thunderstorm over
Windsor, or 9 miles east of Shelbyville, moving southeast at 20 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Windsor, Stewardson, Strasburg, Sigel, Trowbridge and Wolf Creek
State Park.
This includes Interstate 57 between mile markers 169 and 172.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3946 8876 3951 8860 3937 8847 3922 8847
3922 8859
TIME...MOT...LOC 2257Z 328DEG 18KT 3945 8864
ShimonLocal storm report, Jun 11, 6:58 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
658 PM CDT MON JUN 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 3 S CLAY CITY 38.64N 88.35W
06/11/2018 M1.00 INCH CLAY IL EMERGENCY MNGR
&&
25Local storm report, Jun 11, 7:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
714 PM CDT MON JUN 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 4 S CLAY CITY 38.63N 88.35W
06/11/2018 M1.75 INCH CLAY IL EMERGENCY MNGR
&&
25Local storm report, Jun 11, 7:21 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
721 PM CDT MON JUN 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG STRASBURG 39.35N 88.62W
06/11/2018 SHELBY IL TRAINED SPOTTER
LARGE TREE LIMBS BLOWN DOWN AND A POWER POLE DOWN. TIME
ESTIMATED.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:30 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 45 min |
| Jun 11, 7:34 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 24 min |
| Jun 11, 9:20 PM CDT | River Flood Warning | ILX | Clay, Richland | 8 days |
| Jun 11, 10:10 PM CDT | Flash Flood Warning | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 6 hr |
| Jun 11, 11:57 PM CDT | Special Weather Statement | ILX | Shelby | 63 min |
| Jun 12, 1:03 AM CDT | Flash Flood Warning | ILX | Christian, Cumberland, Shelby | 6 hr |
| Jun 12, 6:00 AM CDT | Flash Flood Warning | ILX | Clay, Effingham | 4 hr |
| Jun 12, 6:57 AM CDT | Flash Flood Warning | ILX | Christian, Cumberland, Shelby | 4 hr |
| Jun 12, 9:56 AM CDT | Areal Flood Warning | ILX | Clay, Effingham | 6 hr |
| Jun 12, 9:57 AM CDT | River Flood Warning | ILX | Piatt | 53 hr |
| Jun 12, 2:59 PM CDT | Flash Flood Watch | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 5 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.